JournalsjemsVol. 19, No. 11pp. 3377–3390

Conical structure for shrinking Ricci solitons

  • Ovidiu Munteanu

    University of Connecticut, Storrs, USA
  • Jiaping Wang

    University of Minnesota, Minneapolis, USA
Conical structure for shrinking Ricci solitons cover
Download PDF

A subscription is required to access this article.

Abstract

It is shown that a shrinking gradient Ricci soliton must be smoothly asymptotic to a cone if its Ricci curvature goes to zero at infinity.

Cite this article

Ovidiu Munteanu, Jiaping Wang, Conical structure for shrinking Ricci solitons. J. Eur. Math. Soc. 19 (2017), no. 11, pp. 3377–3390

DOI 10.4171/JEMS/741